advertisement
Question
Posted by: annie | 2010/05/10

blood pressure

hi dear doc.i am 50 years old woman,i have been having high pressure for almost 3 years but recently it is higher.some days ago my pressure got 200 and i felt very bad,and that day i had my period,can it be the reason?i have taken ''notrpil'' for ten days, now i take ''nolepril forte'' and ''kavinton forte'' for already 8 days.i dont feel well,i cant look down becouse i feel bad when i do so,its like i am falling down.i am afraid that i have had an head attack,may it be so? when i start to walk for some minutes i feel as if i am going to fall down and also my heats starts to beat fast.please tell me what can i do? thank you!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Annie
Your blood pressure seems to be out of control. You may also have underlying vertigo, or you may have had a small stroke, so please go to your doctor for a follow up examination and possible referral to a specialist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/10

Hallo Annie
Your blood pressure seems to be out of control. You may also have underlying vertigo, or you may have had a small stroke, so please go to your doctor for a follow up examination and possible referral to a specialist.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement